# SDR DLM88031064

- Difficulty date: November 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 36,764 hours, 28,743 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4056510903
- Part serial: SGP1Q9
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE COCKPIT HAD A VERY STRONG ELECTRICAL SMELL AND SLIGHT HAZE IN THE AIR.  THE ELEC/BURNING SMELL WAS VERY OVERPOWERING.  WENT ONTO OXYGEN, DECLARED AN EMERGENCY AND LANDED.  REPLACED F/O NAV DISPLAY.
